# SDR RAIA2019042740001

- Difficulty date: April 24, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 41,433 hours, 25,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN FLIGHT WITH PACK 2 DEFERED. A/C DIVERTED INTO STL.   TIGHTENED LOOSE COUPLING ON #1 PAC. PERFORMED LEAK CHECK. CHECK GOOD.
